MAUDE Adverse Event Report: MICROTYPING SYSTEMS MTS A/B/D/A/B/D MONO GRP 5X20; BLOOD GROUPING REAGENT

MICROTYPING SYSTEMS MTS A/B/D/A/B/D MONO GRP 5X20; BLOOD GROUPING REAGENT
Catalog Number MTS081115
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation details (b)(4) the customer stated qc results were not affected and had passed on each day of testing.No further details were provided.In addition, the customer indicated the gel cards and reagents used were stored and handled as per ifu instructions.No visual defects were reported for the gel cards used.No other tests were affected.The customer provided the vision id-mts sample order reports from the initial and repeat tests for review.The results confirm the reactions reported by the customer.Gtsc review of the e-connectivity reports from the analyzer was performed.The barcode scan report confirms sample (b)(6) was loaded by the customer on (b)(6) 2025 onto the ortho vision id-mts analyzer ((b)(6)) for testing and was read by the on-board barcode scanner, eliminating a manual sample assignment error.The metering report review showed the analyzer made a single dilution from the patient sample.This single dilution was tested on two different gel cards: mts a/b/d monoclonal grouping card lot 081624053-09(expiry: 05aug2025) and mts a/b/d monoclonal and reverse grouping card lot 112124037-15(expiry: 09oct2025).The tests generated results of o positive and a positive on the respective gel cards.In addition, an image review of the pre-processed affected gel card lot 081624053-09 used, confirmed no defects were present prior to testing.No definitive cause was found to have contributed to the discrepant negative result of the anti-a column from the gtsc analysis.The analyzer processed the cards as expected.As part of the investigation, a batch record review was conducted for mts a/b/d monoclonal grouping card lot 081624053-09, expiry 05aug2025.The device history record for this lot was reviewed and no discrepancies were discovered.All in-process and final release serological testing results were within specifications, including customer use ortho vision testing results.All qc inspection records (packaging and gel card inspection documents) of this product lot indicated acceptable results; no gel card defects were identified during qc inspection.All id-mts gel cards used during in-process qc testing passed the visual check performed by the serologist.Formulation stage batch record (anti-a lot 080124039) associated with this id-mts gel card lot was reviewed and no discrepancies were discovered.The equipment area use log used during production of this lot was reviewed and no conditions or actions taken were found to directly contribute to this customer complaint.There were no product nonconformances related to this lot.The lot met all specifications, all in-process and product release criteria.(dra609744) additionally, retain testing was requested for the reported gel card lot.Mts a/b/d monoclonal grouping card lot#081624053-09 retention cards were tested on the ortho vision analyzer with diluent 2 plus lot#mdp246, albaq-chek lot#v282473, and donor:(b)(6) (a pos).No discrepant results obtained with albaq-chek or donor sample; all results were as expected.A total of 100 retention cards were visually inspected for defects and none were found.Customer complaint was not confirmed.Mts a/b/d monoclonal grouping card lot#081624053-09 performed as intended.((b)(4)) a complaint review of the worldwide complaint databases was performed for mts a/b/d monoclonal grouping card lot#081624053-09 (expiry: 05aug2025) through 23apr2025.No additional complaints were identified against this sublot for the same failure mode.For thoroughness, a query of the mother bulk lot 081624053 was performed through 23apr2025.One additional complaint was identified against a different sublot, where the assignable cause was a donor exhibiting an abo subgroup of a.No complaint trend was identified for falseneg or related call areas for the sublot or mother bulk lot.((b)(4)) additional investigation performed by 2nd and 3rd level technical support identified the vision analyzer performed as intended.The potential assignable cause of the discordant negative anti-a column reaction of the abd monoclonal grouping test for one patient is unknown.There was no evidence of any systematic failure of mts gel cards to perform as intended.No further complaints of this type have been received from the customer since the time of the reported event.
 
Event or Problem Description
Cms (b)(4) on (b)(6) 2025, a customer contacted the global technical solutions center (gtsc) to report a false negative result for one patient sample on the anti-a column for abo forward grouping testing using mts a/b/d monoclonal grouping card lot 081624053-09(expiry date: 05aug2025) on their ortho vision id-mts analyzer ((b)(6)).Complainant: (b)(6) laboratory supervisor.Event date: 10apr2025, awareness date: 11apr2025.Ortho vision id-mts (b)(6) install date: 22may2020, sw version: 5.16.0 reagents: mts a/b/d monoclonal grouping card lots: 081624053-09, expiry date: 05aug2025, manufacture date: 05nov2024, 110124053-04, expiry date: 03sep2025, manufacture date: 03dec2024 mts a/b/d and reverse grouping card lot: 112124037-15, expiry date: 09oct2025, manufacture date: 09jan2025 mts diluent 2 plus: mdp250, expiry date: 23jan2026 sample information: 34yr old female, 10 weeks pregnant, with no previous history of blood group or transfusions.Sample (b)(6), encrypted sample id: (b)(6) on (b)(6) 2025, the customer loaded one patient sample onto the ortho vision id-mts analyzer ((b)(4)).The sample was then tested for abo-rh in mts a/b/d monoclonal and reverse grouping card lot 112124037-15(expiry: 09oct2025) and mts a/b/d monoclonal grouping card lot 081624053-09(expiry: 05aug2025) simultaneously.Mts a/b/d monoclonal grouping card lot 081624053-09 resulted in o positive.Mts a/b/d monoclonal and reverse grouping card lot 112124037-15 resulted in a positive.Results for both tests were automatically accepted by the analyzer.On the next day, (b)(6) 2025, the test was repeated with the same sample and an alternate lot of mts a/b/d monoclonal grouping card (lot 110124053-04, expiry: 03sep2025).Mts a/b/d monoclonal grouping card lot 110124053-04 resulted in a positive.The customer reports the o positive result obtained was discordant, with a negative reaction in the anti-a well of gel card lot 081624053-09.The customer stated no biased results were reported to the physician.No patient was harmed as a result of the reported event.

Brand Name
MTS A/B/D/A/B/D MONO GRP 5X20
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer (Section G)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21921128
Report Number1056600-2025-00007
Device Sequence Number12940441
Product Code QHR
UDI-Device Identifier10758750005963
UDI-Public(01)10758750005963(17)250805(11)241105(10)0816245309
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2025
Device Catalogue NumberMTS081115
Device Lot Number081624053-09
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown